A 49-year-old female asked:
we gave our 13 year old son 2 tsp of nyquil cold and flu and within seconds his ears became red and hot. how conerning is it?
1 doctor answer • 1 doctor weighed in
Family Medicine 32 years experience
Not Too Worried: If this happened seconds after takinfg the mediation i would think that this redness is more related to the primary problem than the medicaation. Keep an eye on and if no brweathing problems let him go to bed.
Last updated Sep 28, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.